ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on stochastic minimax principle

Ghosh, Mrinal K and Kumar, Suresh K and Rao, Mallikarjuna KS (2001) A note on stochastic minimax principle. In: Differential Equations and Dynamical Systems: An International Journal for Theory, Application and Computer Simulation, 9 (1-2). pp. 105-112.

Full text not available from this repository. (Request a copy)


It has abstract.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Plenum Publishers.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Mr. Ramesh Chander
Date Deposited: 11 Aug 2008
Last Modified: 27 Aug 2008 13:36
URI: http://eprints.iisc.ac.in/id/eprint/15111

Actions (login required)

View Item View Item